# SDR DALA2017111108124

- Difficulty date: November 10, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 58,436 hours, 23,071 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER BULKHEAD WEB BS 663, RBL 35.  THE BULKHEAD WEB WAS REPAIRED IAW SRM 57-10-10, FIGURE 203, REPAIR 3, ALTERNATIVE 1.
